MathSciNet Relay Station
MathSciNet bibliographic data
MR2832553 54H25 (47H10)
Pant, B. D.; Chauhan, Sunny Common fixed point theorem for occasionally weakly compatible mappings in Menger space. Surv. Math. Appl. 6 (2011), 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement